Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A $ \Pi$-algebra spectral sequence for function spaces


Authors: W. G. Dwyer, D. M. Kan, J. H. Smith and C. R. Stover
Journal: Proc. Amer. Math. Soc. 120 (1994), 615-621
MSC: Primary 55P15; Secondary 55T99
MathSciNet review: 1169024
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a new kind of spectral sequence which is in some ways analogous to the unstable Adams spectral sequence. This new spectral sequence converts primary information about the homotopy groups of two spaces $ K$ and $ L$ into information about the homotopy groups of the function space of maps from $ K$ to $ L$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55P15, 55T99

Retrieve articles in all journals with MSC: 55P15, 55T99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1169024-0
Article copyright: © Copyright 1994 American Mathematical Society